American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information
View Article: PDF

[2] Vladimir Drobot. Uniform partitions of an interval . Trans. Amer. Math. Soc. 268 (1981) 151-160. MR 628451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information
View Article: PDF

[4] Harald Niederreiter. The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 273-274. MR 0458791.
Abstract, references, and article information
View Article: PDF

[5] A. del Junco and J. Michael Steele. Growth rates for monotone subsequences . Proc. Amer. Math. Soc. 71 (1978) 179-182. MR 0491571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] V. Losert. On the existence of uniformly distributed sequences in compact topological spaces. I . Trans. Amer. Math. Soc. 246 (1978) 463-471. MR 515552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information
View Article: PDF

[8] Harald Niederreiter. Statistical independence of linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 82 (1976) 927-929. MR 0419395.
Abstract, references, and article information
View Article: PDF

[9] Harald Niederreiter. On the distribution of pseudo-random numbers generated by the linear congruential method. III . Math. Comp. 30 (1976) 571-597. MR 0457392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Harald Niederreiter and Charles F. Osgood. A uniform distribution question related to numerical analysis . Math. Comp. 30 (1976) 366-370. MR 0398067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Harald Rindler. Uniform distribution on locally compact groups . Proc. Amer. Math. Soc. 57 (1976) 130-132. MR 0417094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. C. Baker. Dyadic methods in the measure theory of numbers . Trans. Amer. Math. Soc. 221 (1976) 419-432. MR 0417097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Akio Fujii. On the zeros of Dirichlet $L$-functions. III . Trans. Amer. Math. Soc. 219 (1976) 347-349. MR 418410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Harald Niederreiter. On the distribution of pseudo-random numbers generated by the linear congruential method. II . Math. Comp. 28 (1974) 1117-1132. MR 0457391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Wolfgang M. Schmidt. Irregularities of distribution. VIII . Trans. Amer. Math. Soc. 198 (1974) 1-22. MR 0360504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Adolf Miklavc. Elementary proofs of two theorems on the distribution of numbers $n\theta (\mod 1)$ . Proc. Amer. Math. Soc. 39 (1973) 279-280. MR 0316415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1